# SDR DALA2023072105908

- Difficulty date: July 18, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 9,909 hours, 4,547 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE EXCEEDANCES ( AUTO TRIGGER) REPORT AFTER ENG VIB CAUTION ON TAXI IN. RUBBER ODOR REPORTED FROM FLIGHT ATTENDANTS. PERFORMED EFIM T/S OF SMOKE AND FUMES IN CABIN IAW C-SERIES AMDS W/C 0550-2001. NO DEFECTS NOTED. ELIMINATION OF ODORS AND DISCREPENCY RECORDING C/W IAW C-SERIES AMDS. W/C 0550-9001-A220. A/C OK FOR SVC. (LP# 9135802)
